# SDR USAA2012112900014

- Difficulty date: October 20, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK IN FRAME WEB AT L1 DOOR WAY AT BS 303.9, S16L.  REPLACED FRAME WEB AT L1 DOOR WAY AT BS 303.9, S16L IAW B737 SRM 51-40-02-0G, FIG 12.
